# SDR SWAA2025121651802

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 57,123 hours, 34,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE FWD GIRT BAR RETAINING CLIP IS MISSING A RIVET.   INSTALLED ONE NEW FASTENER IN FWD SERVICE DOOR SLIDE FWD GIRT BAR RETAINING CLIP IAW IPC 25-66-00-01 & SRM 51-40-02.
